Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rosacean2010

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About rosacean2010

  • Rank
    New Member
  1. So, after my IB, which was mild this time, my face is much better. It's still a little redish and blotchy, but no more breakouts; just the occasional zit here and there. My nose is actually getting better, very slowly, except that I accidentally smacked myself in the face with a music book at work. It bled for like 2 hours, and took over a week to heal over. It's still a red spot, but not too bad. I slept through my doc appt. this week, so I am off the tane for a couple of days, but it shou
  2. I know exactly how you feel. Well, I'm not vain, but there are periods of my life where I look in the mirror constantly, and always stress about my face, and sometimes I don't go to work or out with friends. Then I get stressed and it gets worse and I get more stressed. It really really sucks. Chin up, though. Accutane will help. It can just suck when you're on it, but it is definitely going to help in the long run. If we stick it out, we'll be laughing about this in a few months.We all k
  3. I know exactly how you feel...well, the non female stuff, anyways. I'm a pianist, and I'm helping out with a summer piano camp starting Monday--giving lessons and coaching, etc. I'm 27, Asian, and I guess it can be kind of difficult to tell how old I am by sight. The worst is when someone mistakes me for a 16 year old boy participating in the camp, rather than a 27 year old doctoral student giving lessons for the camp. I'm sure the acne has something to do with it. Very frustrating. I thin
  4. hi, i will be following you blog! good luck!

    1. First of all, I admire you for telling your friends about your medication. I think it's a great idea...especially to keep a check on your mental health. I have been on the 'tane twice before, and am starting a 3rd course right now. I always just told my parents to tell me if they notice anything, since I talk to them a couple of times a week. They are like psychic when it comes to my moods.The first two times, I was on 40 mg/day to begin with, then 60 after the first month, then 80 after tha
    2. Haha, I liked your post. Very entertaining. I'm 27 M, and have also tried everything. What kills me is that when I was a teenager, NO doc would give me Accutane. My family eventually switched me to a different doc who would. This time around, I went to my current doc for a consult and got the pills that very same day. It's much easier getting the stuff when you a guy.I'm one of those very rare people who actually have had to go on the 'tane multiple times. I'm beginning my 3rd time, now.
    3. Lolz, I always thought the picture of the pregnant lady was funny, too. But I'm a guy, so I guess it's just funny seeing it on our medicine. I'm 27, and am on my 3rd time around with Accutane. The side effects are kind of crazy, but the serious ones are rare, and they keep a check on most things with the blood tests. The only thing I'd stay vigilant about is the psychological component. Just stay happy, and talk to someone if you feel depressed. Or, if you feel down, just watch this.(it's
    4. First of all, I'm a male, 27 years old. 15 years ago I had the beginnings of terribel acne. As far as severe acne goes, I have rarely seen worse. Finally in college I went on Accutane, which helped clear me out for a while. The acne came back gradually over three years, at which point I went on another course of the 'Tane. This time, the acne came back as soon as I stopped. It took about a 6 months to get from 'good' to 'pretty bad.' In the meantime, the red nose became extremely persis
    ×